Alert archive / Missouri / Frost Advisories in 2009

Frost Advisory 4, NWS St. Louis, MO

October 9, 200913 counties in Missouri; Adams County, Brown County, Pike County, Illinois

NWS St. Louis, MO issued this frost advisory at Oct 9, 2009, 4:07 PM CDT for 13 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It took effect at Oct 10, 2009, 4:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2009, 4:07 PM CDT (21:07 UTC)
In effect from
Oct 10, 2009, 4:00 AM CDT
Expired
Oct 10, 2009, 8:00 AM CDT
In force
4 hr
Issued by
NWS St. Louis, MO

Counties Adams County, IL, Brown County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLSX 092107
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT FRI OCT 9 2009

ILZ095>097-MOZ018-019-026-027-034>036-042-101015-
/O.NEW.KLSX.FR.Y.0004.091010T0900Z-091010T1300Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-AUDRAIN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
407 PM CDT FRI OCT 9 2009

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. 

COLDER AND DRIER AIR WILL FILTER INTO THE AREA FROM THE NORTH LATE
TONIGHT. AIR TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S BY
4 AM AND HOVER THERE UNTIL SUNRISE. THESE COOL TEMPERATURES
COMBINED WITH A LIGHT WIND AND A CLEAR SKY WILL CREATE EXCELLENT
CONDITIONS FOR FROST. THEREFORE A FROST ADVISORY HAS BEEN ISSUED
FOR THE AREA...AND WILL BE IN EFFECT UNTIL 8 AM SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

CARNEY
2 follow-up statements
000 
WWUS73 KLSX 100233
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
933 PM CDT FRI OCT 9 2009

MOZ041-047>050-101100-
/O.EXA.KLSX.FR.Y.0004.091010T0900Z-091010T1300Z/
BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY
933 PM CDT FRI OCT 9 2009

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. 

THE FROST ADVISORY HAS BEEN EXPANDED TO INCLUDE PORTIONS OF
CENTRAL MISSOURI. COLDER AND DRIER AIR IS FILTERING INTO THE AREA
FROM THE NORTH. AIR TEMPERATURES ARE EXPECTED TO DROP INTO THE
LOW AND MID 30S BY 4 AM AND HOVER THERE UNTIL SUNRISE. THESE COOL
TEMPERATURES COMBINED WITH A LIGHT WIND AND A CLEAR SKY WILL
CREATE EXCELLENT CONDITIONS FOR FROST. THEREFORE A FROST ADVISORY
HAS BEEN ISSUED FOR THE AREA...AND WILL BE IN EFFECT UNTIL 8 AM
SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

ILZ095>097-MOZ018-019-026-027-034>036-042-101100-
/O.CON.KLSX.FR.Y.0004.091010T0900Z-091010T1300Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-AUDRAIN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
933 PM CDT FRI OCT 9 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
SATURDAY. 

COLDER AND DRIER AIR IS FILTERING INTO THE AREA FROM THE NORTH.
AIR TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW AND MID 30S BY
4 AM AND HOVER THERE UNTIL SUNRISE. THESE COOL TEMPERATURES
COMBINED WITH A LIGHT WIND AND A CLEAR SKY WILL CREATE EXCELLENT
CONDITIONS FOR FROST. THEREFORE A FROST ADVISORY HAS BEEN ISSUED
FOR THE AREA...AND WILL BE IN EFFECT UNTIL 8 AM SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

GLASS
000 
WWUS73 KLSX 100855
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
355 AM CDT SAT OCT 10 2009

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>050-102200-
/O.NEW.KLSX.FZ.W.0004.091011T0900Z-091011T1300Z/
/O.CON.KLSX.FR.Y.0004.091010T0900Z-091010T1300Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
355 AM CDT SAT OCT 10 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

PATCHY TO WIDESPREAD FROST HAS DEVELOPED ACROSS THE ADVISED AREA
THIS MORNING. EVEN COLDER TEMPERATURES ARE EXPECTED TONIGHT AND
SUNDAY MORNING...WITH A HARD FREEZE ANTICIPATED. TEMPERATURES
EARLY SUNDAY MORNING WILL DIP INTO THE MID AND UPPER 20S ACROSS
THE WARNED AREA...EFFECTIVELY ENDING THE GROWING SEASON FOR 2009.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

CVKING

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Oct 9, 12:57 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Oct 9, 12:57 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1257 PM CDT FRI OCT 9 2009

.UPDATE...
/1242 PM CDT FRI OCT 9 2009/

BELIEVE THAT THE BACK EDGE OF THE RAIN SHOWING UP FROM UIN TO NR
COU IS...FINALLY...THE LAST OF THE PRECIP. THIS MEANS RAIN WILL BE
ENDING SHORTLY AT UIN AND COU...WITH THE BACK EDGE REACHING A
LITCHFIELD...ST LOUIS...STEELVILLE LINE 20-21Z TIME FRAME. TEMPS
MAY REBOUND A BIT IN THE NW PARTS OF THE FA WHERE THE RAIN
ENDS...BUT EXPECT STEADY OR FALLING TEMPS ELSEWHERE. MAY HAVE TO
ADD SOME PRECIP INTO OUR FAR E COUNTIES FOR EARLY THIS
EVENING...BUT WILL MONITOR RADAR TRENDS DURING THE AFTERNOON TO
SEE IF THIS IS NECESSARY.

TRUETT

&&

.DISCUSSION...
/241 AM CDT FRI OCT 9 2009/

LEADING CONVECTIVE ELEMENTS CONTINUE TO SHIFT FURTHER SOUTH AND AWAY
FROM THE CWA...WITH ONLY LIGHT TO MODERATE STRATIFORM RAIN
REMAINING. AREAL FLOOD WARNINGS HAVE CURRENT FLOODING WELL IN HAND
AND WILL EXPIRE FLASH FLOOD WATCH WITH THE MORNING ZONE ISSUANCE.

RAIN WILL SLOWLY END FROM NORTHWEST TO SOUTHEAST TODAY AS THE LOW
AND FRONT CONTINUE TO MOVE SOUTH AND HIGH PRESSURE BEGINS TO BUILD
INTO THE REGION. HAVE FOLLOWED MOS GUIDANCE CLOSELY TODAY...WITH
LITTLE IF ANY DIURNAL RECOVERY TO TEMPERATURES.

HIGH PRESSURE BECOMES CENTERED ACROSS THE CWA BY 12Z SATURDAY.
CURRENT TEMPERATURES ARE BELOW FREEZING UNDER THE SURFACE HIGH. IF
WE HADNT JUST HAD 3 TO 6 INCHES OF RAINFALL ACROSS THE CWA I WOULD
PROBABLY BE ISSUING A FROST ADVISORY FOR TONIGHT...BUT SATURATED
GROUND AND MOIST BOUNDARY LAYER WILL ACT TO MODIFY THE AIR MASS.
THIS WILL KEEP FROST PATCHY AT BEST AND PROBABLY CONFINED TO JUST
OUR FAR NORTHERN COUNTIES WHICH DID NOT RECEIVE MUCH RAINFALL. I
WILL LET THE DAYSHIFT DETERMINE THE NEED FOR A FROST ADVISORY ACROSS
THE NORTH...AND ONLY INCLUDE PATCHY FROST FOR THOSE COUNTIES FOR NOW.

NEXT COLD FRONT DIVING SOUTH ACROSS MONTANA WILL MARCH ACROSS
MISSOURI AND ILLINOIS ON SATURDAY WITH A WIND SHIFT TO THE
NORTHWEST. BRIEF SOUTHERLY FLOW AHEAD OF THE FRONT MAY BE ENOUGH TO
PUSH TEMPERATURES INTO THE 60S BEFORE FROPA. EXPECT A DRY FRONTAL
PASSAGE.

LOW TEMPERATURES SUNDAY MORNING WILL CERTAINLY FLIRT WITH THE
FREEZING MARK ACROSS THE NORTHERN CWA...AND THERE IS SOME POTENTIAL
FOR FROST OR EVEN FREEZING CONDITIONS. FOR NOW...SURFACE HIGH IS
FORECAST TO BE CENTERED ACROSS WESTERN IOWA WHICH WOULD KEEP WIND AT
OR ABOVE 5KTS...LIMITING FROST POTENTIAL. IF THE HIGH WERE TO MOVE
FURTHER SOUTHEAST AND BECOME ANCHORED ACROSS MISSOURI AT 12Z...FROST
AND FREEZE ADVISORIES/WARNINGS WOULD BE NEEDED FOR SATURDAY
NIGHT/SUNDAY MORNING.

SIDED WITH COLDER MET GUIDANCE FOR SUNDAY AS COLD START AND
INCREASING CLOUD COVER IN THE AFTERNOON SHOULD LIMIT DIURNAL
TEMPERATURE INCREASE. WARM ADVECTION REGIME SETS UP SUNDAY AFTERNOON
THROUGH MONDAY AHEAD OF THE NEXT FRONT...WITH THE POTENTIAL OF RAIN
INCREASING AS WE HEAD INTO SUNDAY NIGHT AND MONDAY. THE COLD FRONT
WILL MOVE ACROSS THE CWA MONDAY AFTERNOON AND EVENING...WITH DRY
CONDITIONS RETURNING MONDAY NIGHT AND TUESDAY.

LOOKING TOWARD THE MIDDLE OF NEXT WEEK...GIVEN THE FACT IT HAS
RAINED THE PAST 3 THURSDAYS...PERIODICITY ALONE WOULD SUGGEST THE
LATEST GFS SOLUTION MAY BE CORRECT WITH ANOTHER STORM SYSTEM TAKING
AIM ON THE REGION NEXT THURSDAY AND FRIDAY.

CVKING

&&

.AVIATION...
/1242 PM CDT FRI OCT 9 2009/

FOR THE 18Z TAFS...BACK EDGE OF PRECIP CLEARED BOTH UIN AND COU
JUST BEFORE TAF ISSUANCE...AND EXTRAPOLATION OF RADAR TRENDS INDICATES
RAIN SHOULD FINALLY END AT STL AND SUS AROUND 21Z. NICE SURGE OF
DRIER AIR OCCURRING IN THE WAKE OF THIS SYSTEM SHOULD INCREASE
CIGS AT BOTH UIN AND COU TO VFR BY LATER THIS AFTERNOON...WITH VFR
CONDS REACHING STL AND SUS BY SEVERAL HOURS AFTER THE PRECIP ENDS.
ONE CONCERN FOR TONIGHT IS FOG POTENTIAL...AND THE SIGNALS ARE
CERTAINLY MIXED. MODELS FORECASTING A FAIRLY GOOD DROP OFF IN
DEWPOINTS TONIGHT...WHICH WILL CERTAINLY BE OFFSET A GOOD DEAL BY
THE WATERLOGGED GROUND. AND WINDS ARE FORECAST TO DECREASE...BUT
DONT THINK THEY WILL GO TOTALLY CALM IN MOST AREAS. FOR NOW HAVE
CONTINUED WITH THE IDEA OF MVFR VSBYS...BUT DELAYED ONSET UNTIL
THE PREDAWN HOURS.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Oct 9, 4:06 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT FRI OCT 9 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
406 PM CDT FRI OCT 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

A FROST ADVISORY IS IN EFFECT TONIGHT FROM 400 AM UNTIL 800 AM
SATURDAY MORNING.

MAJOR FLOODING IS OCCURRING ON THE CUIVRE RIVER AT TROY. PLEASE SEE
THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. ADDITIONAL FLOODING
WILL CONTINUE TO OCCUR ON SMALLER STREAMS AND CREEKS AS THE
RAINFALL FROM THE PAST 2 DAYS CONTINUES TO RUN OFF.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FREEZING TEMPERATURES ARE POSSIBLE SUNDAY MORNING ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, Oct 9, 2:51 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       UNION                   38.45N  91.01W
10/09/2009  M3.80 INCH       FRANKLIN           MO   EMERGENCY MNGR

            STORM TOTAL

&&

EVENT NUMBER LSX0900244

MILLER
Local storm report, Oct 9, 3:29 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HEAVY RAIN       NEW HAVEN               38.61N  91.22W
10/09/2009  M5.85 INCH       FRANKLIN           MO   BROADCAST MEDIA

            STORM TOTAL

&&

EVENT NUMBER LSX0900245

CARNEY
Local storm report, Oct 9, 3:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
336 PM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HEAVY RAIN       MARYLAND HEIGHTS        38.72N  90.48W
10/09/2009  M3.32 INCH       ST. LOUIS          MO   BROADCAST MEDIA

            STORM TOTAL

&&

EVENT NUMBER LSX0900246

CARNEY
Local storm report, Oct 9, 3:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       JEFFERSON CITY          38.57N  92.19W
10/09/2009  M5.44 INCH       COLE               MO   TRAINED SPOTTER

            STORM TOTAL

&&

EVENT NUMBER LSX0900247

MILLER
Local storm report, Oct 9, 3:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       ASHLAND                 38.77N  92.26W
10/09/2009  M5.81 INCH       BOONE              MO   TRAINED SPOTTER

            COCORAHS REPORT

&&

EVENT NUMBER LSX0900248

MILLER
Local storm report, Oct 9, 4:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       ASHLAND                 38.77N  92.26W
10/09/2009  M5.81 INCH       BOONE              MO   TRAINED SPOTTER

            STORM TOTAL...COCORAHS REPORT

&&

CORRECTED REMARKS

EVENT NUMBER LSX0900248

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:56 PM CDTRiver Flood WarningLSXLincoln13 hr
Oct 8, 9:23 PM CDTRiver Flood WarningLSXReynolds37 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXCrawford40 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXCrawford, Washington35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXFranklin, Jefferson3 days
Oct 8, 10:44 PM CDTRiver Flood WarningLSXJefferson, Saint Louis35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXJefferson, Saint Louis35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXJefferson, Saint Louis35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXJefferson35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXFranklin4 days
Oct 8, 10:50 PM CDTAreal Flood WarningLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 4 more12 hr
Oct 9, 8:50 AM CDTRiver Flood WarningLSXCallaway, Osage26 hr
Oct 9, 8:50 AM CDTRiver Flood WarningLSXGasconade, Montgomery49 hr
Oct 9, 8:50 AM CDTRiver Flood WarningLSXGasconade, Montgomery37 hr
Oct 9, 10:00 AM CDTAreal Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more26 hr
Oct 9, 12:01 PM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 6 more7 hr

Nearby

Frost Advisories in Missouri, 2009Frost Advisories in Illinois, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.